What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Mar 9, 12:23 PM CST, 4 hours 54 minutes earlier.
Area forecast discussion, Mar 9, 12:23 PM CST, 4 hours 54 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1223 PM CST Sat Mar 9 2019
...SEVERE STORMS POSSIBLE ACROSS THE AREA TODAY...
.UPDATE...
Updated for 18Z aviation discussion
&&
.AVIATION...
18Z TAF discussion:
A mix of VFR and MVFR ceilings are occurring this afternoon. Gusty
south winds have also prevailed with sustained speeds around
15-25kts and gusts to around 30kts, with occasional gusts up to
40kts in the Delta. A line of storms, or discrete cells, will move
through the region today. TAF sites along the Highway 82 corridor
will see the worst of the storms, with potential for severe
weather. As the line moves along and south of the Natchez Trace
corridor this afternoon and evening, severity will decrease but
some rain will be possible. Winds will shift behind the front
during the overnight hours. /28/
&&
.DISCUSSION...
Line of severe storms is currently making its way across portions
of central Arkansas and northern Louisiana this morning. Tornado
Watch 13 has been issued for many of our counties along the
Highway 82 corridor as this is the location of most potential for
damaging winds, tornadoes and hail through the day. 12Z KJAN
sounding indicated a cap around 740mb, which should help suppress
convection for much of this afternoon further south. Thinking
remains the same in terms of severe potential for today. Hi-res
guidance also supports a line of broken bowing segments and some
supercellular structures moving across the northern part of the
forecast area today, especially along and north of the Highway 82
corridor. Given sufficient shear and helicity, strong tornadoes
will also be possible in this region. As the line continues to
move across and south of the Natchez Trace corridor later this
evening, forcing pulls off to the north and intensity of storms
should continue to wane. Enhanced risk across the Highway 82
corridor fits well per earlier update to outlooks and graphics.
Outside of storms, strong southerly winds continue this morning
with sustained winds around 10-15kts and gusts of 30kts. It won't
be out of the question for gusts to briefly reach wind advisory
criteria. /28/
Prior discussion below:
Today and tonight: Early morning water vapor imagery showed a
potent shortwave trough over the Central Plains. Early morning
surface analysis had a 991mb low over southwest Kansas. As the
shortwave trough and surface low lift northeast across the mid
Mississippi River Valley today and over the Great Lakes region
tonight, the trailing cold front will drop into our CWA late this
afternoon and not clear our southeast zones until after sunrise
Sunday. Severe storms are still expected to develop along and
ahead of the cold front especially across the northern half of of
our CWA but, their development has trended slower into our CWA.
The 06Z Saturday JAN sounding and other regional raobs showed a
formidable inversion around 800mb that looks to keep our CWA
capped this morning. Latest CAM guidance continues to show very
little convection in our CWA until just after noon when a band of
storms is expected to have developed along and ahead of the cold
front and move into our northwest most zones. Ahead of this line a
strong kinematic field will exist with 50kt at 850mb and 70kt at
500mb. Gradient winds across our west will also contribute to
gusts of 30 to 40 mph beginning later this morning. PWATs will
pool back above and inch and a half with surface dew points in the
mid 60s. Considering the expected instability and shear across our
CWA it appears damaging winds will be the primary threat with the
storms but, tornadoes and hail will also be possible. There exists
an area from Grenada east to Lowndes county where a few
significant tornadoes will also be possible. SPC has outlooked
this area in an Elevated. Outside of this area, a Slight Risk
exists generally south to the Interstate 20 corridor. Locally
heavy rain will also accompany the storms. Wl continue to mention
flood potential in our HWO due to ongoing areal and river flooding
but hold off on issuing a Flash Flood Watch this package. The
storms will likely be near the Natchez Trace by sunset and slowly
shift southeast through the night. A weakening trend is expected
through the evening. Temperatures will be much warmer than normal
today and although cooler temperatures are expected behind the
cold front, Sunday morning lows will remain above normal areawide
as well. /22/
Sunday through next Friday...The cold front will be making its way
south through southern portions of the CWA as day breaks on Sunday
morning. Although some showers will be likely and a few storms
possible along the front during this time, the severe threat with
this activity is expected to be almost nil across the south. As the
front stalls south of the CWA along the north central gulf coast,
some rain chances will linger in the south along the Highway 84
corridor Sunday afternoon into Sunday night. Behind the front,
cooler drier air will filter south into the forecast area as high
pressure to the north builds into the CWA.
Monday through Monday night, a disturbance aloft will lift northeast
from the coast, causing the boundary to likewise begin lifting back
to the north and through the CWA overnight. As this happens, rain
chances will increase through the course of the day Monday, with an
isolated storm possible across southern portions of the CWA during
the afternoon and early evening hours. As the boundary lifts north
overnight, rain chances will follow suit, with the best rain chances
towards day break Tuesday residing across the north.
High pressure at the surface wedged into the forecast area from the
east Tuesday into Tuesday night, in addition to the mid/upper level
ridge axis shifting east through the region, currently looks to
shunt any rain chances west of the CWA Tuesday afternoon and night.
Warming conditions are expected across the forecast area Tuesday
into Wednesday, as flow across the region becomes more southerly and
increase as a storm system begins to develop and strengthen over the
southern plains.
Chances for showers and storms will increase across the forecast
area from west to east Wednesday evening through Thursday afternoon.
As a closed mid/upper low and associated troughing ejects northeast
from North Texas towards the Mid-Mississippi River Valley and Great
Lakes region Wednesday through Thursday, a surface low will develop
and follow suite, slowly dragging a cold front into and through the
forecast area from Wednesday night into Thursday evening. While
rain comes to an end behind the front Thursday night into Friday,
the front looks to stall near to just south of Southeast
Mississippi, resulting in some possible rain chances linger there
Friday into Friday night. Colder drier air will advect southeast
into the CWA in the wake of the front. /19/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 78 59 73 53 / 52 88 19 11
Meridian 78 62 73 53 / 18 85 35 11
Vicksburg 78 56 71 52 / 80 90 9 13
Hattiesburg 80 65 78 59 / 12 73 59 32
Natchez 79 60 73 54 / 54 78 25 27
Greenville 76 50 64 47 / 91 19 3 11
Greenwood 76 50 68 48 / 95 74 4 8
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&
28
Hazardous weather outlook, Mar 9, 8:25 AM CST, 8 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
825 AM CST Sat Mar 9 2019
ARZ074-075-LAZ007>009-MSZ035-036-040>042-101430-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Humphreys-
Holmes-Issaquena-Sharkey-Yazoo-
825 AM CST Sat Mar 9 2019
This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, and west
central Mississippi.
.DAY ONE...Today and Tonight
FLOODING
THREAT...Limited
TIMING...Today through Tonight
One to two inches of rain, with locally higher amounts, will be
possible this afternoon into tonight. This will exacerbate ongoing
flooding issues across the outlook area, and possibly result in
additional flash flooding.
(https://www.weather.gov/images/jan/graphicast/2.png)
SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today
Severe thunderstorms will be possible from this afternoon into
tonight. Damaging wind gusts of 60 to 70 mph and tornadoes are
possible, as well as hail from quarter to golf ball size.
(https://www.weather.gov/images/jan/graphicast/1.png)
NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today
Southerly winds sustained between 20 and 25 mph, gusting at times
between 30 and 40 mph, are possible today. These winds could
cause weak trees and limbs to break and fall, and could also
result in hazardous driving conditions for high profile vehicles.
(https://www.weather.gov/images/jan/graphicast/3.png)
.DAYS TWO THROUGH SEVEN...Sunday through Friday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.
MSZ018-019-025-027-034-101430-
Bolivar-Sunflower-Leflore-Carroll-Washington-
825 AM CST Sat Mar 9 2019
This hazardous weather outlook is for portions of north central
Mississippi, and northwest Mississippi.
.DAY ONE...Today and Tonight
FLOODING
THREAT...Limited
TIMING...Today through Tonight
One to two inches of rain, with locally higher amounts, will be
possible this afternoon into tonight. This will exacerbate ongoing
flooding issues across the outlook area, and possibly result in
additional flash flooding.
(https://www.weather.gov/images/jan/graphicast/2.png)
SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Today
Severe thunderstorms are likely from this afternoon into tonight.
Tornadoes, a few of which could be strong, damaging winds up to
70mph, and hail up to golf ball size will be possible.
(https://www.weather.gov/images/jan/graphicast/1.png)
NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today
Southerly winds sustained between 20 and 25 mph, gusting at times
between 30 and 40 mph, are possible today. These winds could
cause weak trees and limbs to break and fall, and could also
result in hazardous driving conditions for high profile vehicles.
(https://www.weather.gov/images/jan/graphicast/3.png)
.DAYS TWO THROUGH SEVEN...Sunday through Friday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.
MSZ030>033-101430-
Clay-Lowndes-Choctaw-Oktibbeha-
825 AM CST Sat Mar 9 2019
This hazardous weather outlook is for portions of central
Mississippi, and northeast Mississippi.
.DAY ONE...Today and Tonight
SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Today through Tonight
Severe thunderstorms are likely from this afternoon into tonight.
Tornadoes, a few of which could be strong, damaging winds up to
70mph, and hail up to golf ball size will be possible.
(https://www.weather.gov/images/jan/graphicast/1.png)
FLOODING
THREAT...Limited
TIMING...Today through Tonight
One to two inches of rain, with locally higher amounts, will be
possible this afternoon into tonight. This will exacerbate ongoing
flooding issues across the outlook area, and possibly result in
additional flash flooding.
(https://www.weather.gov/images/jan/graphicast/2.png)
.DAYS TWO THROUGH SEVEN...Sunday through Friday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.
MSZ026-028-029-101430-
Grenada-Montgomery-Webster-
825 AM CST Sat Mar 9 2019
This hazardous weather outlook is for portions of north central
Mississippi.
.DAY ONE...Today and Tonight
FLOODING
THREAT...Limited
TIMING...Today through Tonight
One to two inches of rain, with locally higher amounts, will be
possible this afternoon into tonight. This will exacerbate ongoing
flooding issues across the outlook area, and possibly result in
additional flash flooding.
(https://www.weather.gov/images/jan/graphicast/2.png)
SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Today
Severe thunderstorms are likely from this afternoon into tonight.
Tornadoes, a few of which could be strong, damaging winds up to
70mph, and hail up to golf ball size will be possible.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Sunday through Friday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.
LAZ015-016-101430-
Richland-Madison LA-
825 AM CST Sat Mar 9 2019
This hazardous weather outlook is for portions of northeast
Louisiana.
.DAY ONE...Today and Tonight
SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today
Severe thunderstorms will be possible from this afternoon into
tonight. Damaging wind gusts of 60 to 70 mph and tornadoes are
possible, as well as hail from quarter to golf ball size.
(https://www.weather.gov/images/jan/graphicast/1.png)
NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today
Southerly winds sustained between 20 and 25 mph, gusting at times
between 30 and 40 mph, are possible today. These winds could
cause weak trees and limbs to break and fall, and could also
result in hazardous driving conditions for high profile vehicles.
(https://www.weather.gov/images/jan/graphicast/3.png)
.DAYS TWO THROUGH SEVEN...Sunday through Friday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.
MSZ037-043-101430-
Attala-Madison MS-
825 AM CST Sat Mar 9 2019
This hazardous weather outlook is for portions of central
Mississippi.
.DAY ONE...Today and Tonight
FLOODING
THREAT...Limited
TIMING...Today through Tonight
One to two inches of rain, with locally higher amounts, will be
possible this afternoon into tonight. This will exacerbate ongoing
flooding issues across the outlook area, and possibly result in
additional flash flooding.
(https://www.weather.gov/images/jan/graphicast/2.png)
SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today
Severe thunderstorms will be possible from this afternoon into
tonight. Damaging wind gusts of 60 to 70 mph and tornadoes are
possible, as well as hail from quarter to golf ball size.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Sunday through Friday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.
MSZ038-039-044>046-101430-
Winston-Noxubee-Leake-Neshoba-Kemper-
825 AM CST Sat Mar 9 2019
This hazardous weather outlook is for portions of central
Mississippi, and east central Mississippi.
.DAY ONE...Today and Tonight
FLOODING
THREAT...Limited
TIMING...Today through Tonight
One to two inches of rain, with locally higher amounts, will be
possible this afternoon into tonight. This will exacerbate ongoing
flooding issues across the outlook area, and possibly result in
additional flash flooding.
(https://www.weather.gov/images/jan/graphicast/2.png)
SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today
Severe thunderstorms will be possible from this afternoon into
tonight. Damaging wind gusts of 60 to 70 mph and tornadoes are
possible, as well as hail from quarter to golf ball size.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Sunday through Friday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.
LAZ023>026-MSZ047-048-053-101430-
Franklin LA-Catahoula-Tensas-Concordia-Warren-Hinds-Claiborne-
825 AM CST Sat Mar 9 2019
This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, southwest Mississippi, and west
central Mississippi.
.DAY ONE...Today and Tonight
SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today
Isolated severe thunderstorms will be possible from this
afternoon into tonight. Damaging wind gusts up to 60 mph, hail to
the size of quarters, and a tornado cannot be ruled out.
(https://www.weather.gov/images/jan/graphicast/1.png)
NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today
Southerly winds sustained between 20 and 25 mph, gusting at times
between 30 and 40 mph, are possible today. These winds could
cause weak trees and limbs to break and fall, and could also
result in hazardous driving conditions for high profile vehicles.
(https://www.weather.gov/images/jan/graphicast/3.png)
.DAYS TWO THROUGH SEVEN...Sunday through Friday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.
MSZ049-050-054>056-059-101430-
Rankin-Scott-Copiah-Simpson-Smith-Jefferson-
825 AM CST Sat Mar 9 2019
This hazardous weather outlook is for portions of central
Mississippi, and southwest Mississippi.
.DAY ONE...Today and Tonight
SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today
Isolated severe thunderstorms will be possible from this
afternoon into tonight. Damaging wind gusts up to 60 mph, hail to
the size of quarters, and a tornado cannot be ruled out.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Sunday through Friday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.
MSZ051-052-101430-
Newton-Lauderdale-
825 AM CST Sat Mar 9 2019
This hazardous weather outlook is for portions of east central
Mississippi.
.DAY ONE...Today and Tonight
SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight
Isolated severe thunderstorms will be possible from this
afternoon into tonight. Damaging wind gusts up to 60 mph, hail to
the size of quarters, and a tornado cannot be ruled out.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Sunday through Friday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.
MSZ057-058-060>066-072>074-101430-
Jasper-Clarke-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-
Covington-Jones-Marion-Lamar-Forrest-
825 AM CST Sat Mar 9 2019
This hazardous weather outlook is for portions of east central
Mississippi, and south central Mississippi.
.DAY ONE...Today and Tonight
The probability for widespread hazardous weather is low.
.DAYS TWO THROUGH SEVEN...Sunday through Friday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Friday.
1
&&
...HAZARD LEGEND...
*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.
*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.
*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
due to sustained winds over 35 mph and potential wind gusts
greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
to sustained winds ranging from 25 to 35 mph and potential for
wind gusts over 40 mph. Travel will also be difficult for those
in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
sustained winds up to 25 mph and wind gusts around 35 mph.
High profile vehicles could also be affected.
...USEFUL WEATHER WEB PAGES (URLS)...
NWS JAN Home page...
https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
https://www.weather.gov/jan/safe
Latest Weather Briefing...
https://www.weather.gov/jan/weather_briefing
Find NWS JAN on Facebook...
https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
@NWSJacksonMS
Follow NWS JAN on Youtube...
https://www.youtube.com/user/NWSJacksonMiss
...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...
Storm Prediction Center (SPC)...
https://www.spc.noaa.gov/
Meso Analysis...
https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
https://www.spc.noaa.gov/products/outlook/
Storm Reports...
https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...
Current Watches and Warnings...
https://www.weather.gov/jan/safe_HeavyRain
Observed Precipitation Images...
https://www.weather.gov/jan/precipmaps
River Forecast Center...
https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Mar 9, 2:35 PM CST, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
235 PM CST SAT MAR 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM TSTM WND GST 2 NNE METCALFE 33.48N 90.99W
03/09/2019 M46 MPH WASHINGTON MS ASOS
GLH ASOS MEASURED THUNDERSTORM WIND GUST OF
46MPH.
&&
TWSpecial weather statement, Mar 9, 2:35 PM CST, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Jackson MS
235 PM CST SAT MAR 9 2019
MSZ018-019-025-034-092115-
Washington MS-Leflore MS-Sunflower MS-Bolivar MS-
235 PM CST SAT MAR 9 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SUNFLOWER...NORTHERN
LEFLORE...NORTHEASTERN WASHINGTON AND SOUTHEASTERN BOLIVAR COUNTIES
THROUGH 315 PM CST...
At 235 PM CST, Meteorologists were tracking a strong thunderstorm
near Shaw, moving east at 55 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Greenwood, Indianola, Itta Bena, Shaw, Sunflower, Money, Holly Ridge,
Blaine, Minter City, Sunnyside, Schlater and Doddsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Tornado Watch remains in effect until 900 PM CST for north central
and northwestern Mississippi.
LAT...LON 3376 9020 3376 9025 3375 9030 3372 9031
3370 9030 3369 9029 3370 9026 3374 9024
3372 9022 3372 9014 3368 9014 3367 9012
3355 9012 3342 9086 3360 9090 3379 9017
TIME...MOT...LOC 2035Z 254DEG 46KT 3354 9076
DLSpecial weather statement, Mar 9, 3:22 PM CST, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Jackson MS
322 PM CST SAT MAR 9 2019
MSZ025>028-092200-
Carroll MS-Grenada MS-Leflore MS-Montgomery MS-
322 PM CST SAT MAR 9 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CARROLL...
GRENADA...NORTHEASTERN LEFLORE AND NORTHWESTERN MONTGOMERY COUNTIES
THROUGH 400 PM CST...
At 321 PM CST, Meteorologists were tracking a strong thunderstorm
over Money, or 10 miles north of Greenwood, moving east at 55 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Grenada, Leflore, Jefferson, Duck Hill, Money, Gore Springs, Elliott,
Avalon, Bew Springs, Sweatman, Misterton and Holcomb.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Tornado Watch remains in effect until 900 PM CST for north central
Mississippi.
LAT...LON 3363 8952 3359 9024 3372 9022 3372 9014
3378 9014 3378 9017 3376 9019 3376 9021
3380 9021 3380 9018 3379 9017 3379 9014
3381 9014 3381 8998 3382 8998 3382 8993
3384 8992 3387 8975 3387 8954
TIME...MOT...LOC 2121Z 256DEG 47KT 3367 9017
DL